Alert archive / Colorado / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 199, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 10, 2025, 3:58 PM MDT for El Paso County, Colorado. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2025, 3:58 PM MDT (21:58 UTC)
- Expired
- Jul 10, 2025, 4:45 PM MDT
- In force
- 47 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 36 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 10, 2:29 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 10.0 hours before the alert went out and 389 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 293 J/kg
- Mixed-layer CIN
- -342 J/kg
- Mixed-layer LCL
- 2106 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
235
WUUS55 KPUB 102158
SVRPUB
COC041-102245-
/O.NEW.KPUB.SV.W.0199.250710T2158Z-250710T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
358 PM MDT Thu Jul 10 2025
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Eastern El Paso County in east central Colorado...
* Until 445 PM MDT.
* At 358 PM MDT, severe thunderstorms were located along a line
extending from near Yoder to 7 miles south of Ellicott, moving east
at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Yoder, Truckton, Ellicott, and Rush.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3897 10405 3854 10405 3853 10407 3869 10448
3901 10431
TIME...MOT...LOC 2158Z 286DEG 41KT 3891 10420 3873 10436
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Rodriguez3 follow-up statements
576
WWUS55 KPUB 102210
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
410 PM MDT Thu Jul 10 2025
COC041-102245-
/O.CON.KPUB.SV.W.0199.000000T0000Z-250710T2245Z/
El Paso CO-
410 PM MDT Thu Jul 10 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR EASTERN EL PASO COUNTY...
At 410 PM MDT, severe thunderstorms were located along a line
extending from 6 miles north of Rush to 6 miles southeast of
Truckton, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Yoder, Truckton, and Rush.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3897 10405 3854 10405 3853 10407 3867 10443
3901 10431
TIME...MOT...LOC 2210Z 282DEG 41KT 3893 10411 3865 10412
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Rodriguez242
WWUS55 KPUB 102223
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
423 PM MDT Thu Jul 10 2025
COC041-102245-
/O.CON.KPUB.SV.W.0199.000000T0000Z-250710T2245Z/
El Paso CO-
423 PM MDT Thu Jul 10 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR SOUTHEASTERN EL PASO COUNTY...
At 423 PM MDT, severe thunderstorms were located along a line
extending from Rush to near Truckton, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Yoder, Truckton, and Rush.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3854 10405 3853 10407 3864 10436 3890 10422
3891 10405
TIME...MOT...LOC 2223Z 291DEG 26KT 3883 10409 3868 10414
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Rodriguez850
WWUS55 KPUB 102238
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
438 PM MDT Thu Jul 10 2025
COC041-102248-
/O.EXP.KPUB.SV.W.0199.000000T0000Z-250710T2245Z/
El Paso CO-
438 PM MDT Thu Jul 10 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN EL PASO COUNTY
WILL EXPIRE AT 445 PM MDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. However, gusty
winds are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
east central Colorado.
&&
LAT...LON 3854 10405 3853 10407 3864 10436 3890 10422
3891 10405
TIME...MOT...LOC 2238Z 286DEG 41KT 3880 10397 3865 10402
$$
RodriguezWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 2:07 PM MDT, 1 hour 51 minutes earlier. Its key messages:
- Damaging winds expected with thunderstorms this afternoon and early evening over the plains.
- Cooler with thunderstorms tomorrow, especially late afternoon into evening hours; some strong.
- Daily afternoon and evening showers and thunderstorms are expected for the long term period.
Area forecast discussion, Jul 10, 2:07 PM MDT, 1 hour 51 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 207 PM MDT Thu Jul 10 2025 .KEY MESSAGES... - Damaging winds expected with thunderstorms this afternoon and early evening over the plains. - Cooler with thunderstorms tomorrow, especially late afternoon into evening hours; some strong. - Daily afternoon and evening showers and thunderstorms are expected for the long term period. && .SHORT TERM /THROUGH FRIDAY NIGHT/... Issued at 205 PM MDT Thu Jul 10 2025 Main concern today is potential for damaging winds with thunderstorm activity over the plains, Point soundings showing mixing all the way up to 500 mb and a rather impressive short wave will cross the region this afternoon. This lift combined with a very well mixed BL up ot 500 mb will allow for plenty of DCAPE which will likely produce very strong surface winds over the plains this afternoon and evening. Wind gusts to 60 to 75 mph with gusts potential to 90 mph cant be ruled out. Most of CO Plains outlooked with SPC hatched wind area (>75 mph) over most of plains. Activity should push relatively quickly out of the region by early to mid evening with clearing skies tonight. Red Flag conditions will continue over the mtns/valleys the rest of today into this evening. A cool front will cross the plains late this evening into the early morning hours, brining increasing LLVL moisture to the region. Tomorrow...Thunderstorms will be slow to start tomorrow, with the brunt of the activity expected staring very late tomorrow afternoon and then pushing out onto the plains during the evening hours. Storms tomorrow will have the potential to be on the stronger side once again, but more importantly, will have the potential to bring more beneficial rain to the region given the more favorable moist low level environment. It will be noticeably cooler tomorrow across the region with highs in the 80s and 90s plains. Tomorrow evening a line of storms will move across the plains brining the potential of strong gusty winds, locally heavy rain, marginally severe hail and lightning to the lower elevations. Storms will likely linger into the overnight hours tomorrow. \/Hodanish && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... Issued at 205 PM MDT Thu Jul 10 2025 riday Night - Wednesday: For the long term period, active is still expected each day, with afternoon and evening showers and thunderstorms for portions of south central and southeastern Colorado. Messy westerly to northerly flow will be in place over the region as a ridge of high pressure sits across the southwest US. While no major forcing is expected, orographic forcing will be in place each day, along with a brief period of heightened forcing from a frontal passage late Friday. These forcing mechanisms, along with moisture in place each day, will allow for scattered showers and thunderstorms to blossom each afternoon and persist into the evening hours. The greatest coverage of showers and storms is expected to remain along the mountains, where forcing will greatest. Like most summer days, a strong thunderstorms or two can't be ruled out, with frequent lightning, gusty outflow winds, small hail, and brief periods of heavy rain the most likely hazards from any stronger storms. Beyond all of that, breezy winds and increased afternoon and evening cloud cover are anticipated through this timeframe. As for temperatures, Saturday is expected to be the coolest day, with below seasonal temperatures anticipated thanks to the aforementioned cold frontal passage late Friday. Then for the rest of the period, near seasonal temperatures return for south central and southeastern Colorado, though there are hints at another possible cold front passage during the end of this period. && .AVIATION /18Z TAFS THROUGH 18Z FRIDAY/... Issued at 1102 AM MDT Thu Jul 10 2025 Main concern today is downburst winds from virga/-tsra. Downburst has just occurred vicinity of KPUB as I write with 60-70 mph winds verified just west of weather office. This downburst/strong wind threat will be over the KCOS/KPUB area through the early and mid afternoon time period as a wx disturbance moves through. Otherwise, expect VFR conditions with diurnal wind flow outside of the virga/tsra activity. && .PUB WATCHES/WARNINGS/ADVISORIES... Red Flag Warning until 9 PM MDT this evening for COZ220-223- 224. && UPDATE...HODANISH SHORT TERM...HODANISH LONG TERM...SIMCOE AVIATION...HODANISH/MOZLEY
Hazardous weather outlook, Jul 10, 10:52 AM MDT, 5 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1052 AM MDT Thu Jul 10 2025 COZ058>089-093>099-111700- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1052 AM MDT Thu Jul 10 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Several severe thunderstorms capable of producing winds of 75 to 90 mph are expected to occur later this afternoon and early eveningover the far eastern plains. Showers and thunderstorms over the higher terrain will spread east into the I-25 corridor by early afternoon. The main thunderstorm risks along the I-25 corridor will be wind gusts to 50 to 60 mph, along with small hail and lightning. As storms progress eastward this afternoon and evening, the environment will become more favorable for severe storms, and these storms over the far eastern plains will have the capability to produce winds between 75 to 90 mph. The greatest risk of these dangerous winds will be between 3 pm and 7 pm. People who live over the far eastern plains, especially east of a line from La Junta to Kim, should prepare for the potential of damaging winds this afternoon and evening. Dangerous fire weather conditions will exist today along the Continental Divide and San Luis Valley, with gusty northwest winds and low humidity values. Avoid activities that could spark a fire. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Daily afternoon and evening showers and thunderstorms are expected Friday through Wednesday. Friday has the highest chances of stronger storms, particularly across the eastern plains, with strong outflow winds around 60 mph the primary hazard. Otherwise, the most likely hazards with any more organized storms will be gusty outflow winds, small hail, frequent lightning, and brief periods of heavy rain. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. Hodanish
In the hours before
Special weather statement, Jul 10, 3:04 PM MDT, 54 minutes before
Special Weather Statement
National Weather Service Pueblo CO
304 PM MDT Thu Jul 10 2025
COZ081>085-102145-
Canon City Vicinity/Eastern Fremont County CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
304 PM MDT Thu Jul 10 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN FREMONT...
SOUTHEASTERN TELLER AND WESTERN EL PASO COUNTIES THROUGH 345 PM
MDT...
At 304 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cascade to near Victor. Movement was east
at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Colorado Springs, Fountain, Woodland Park, Air Force Academy, Manitou
Springs, Green Mountain Falls, Victor, Pikes Peak, Crystola,
Security, Security-Widefield, Falcon, Stratmoor, Chipita Park, Fort
Carson, Schriever Space Force Base, Cimarron Hills, Peterson Space
Force Base, and Cascade.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
east central Colorado.
&&
LAT...LON 3896 10435 3853 10465 3863 10520 3903 10503
TIME...MOT...LOC 2104Z 278DEG 29KT 3891 10493 3869 10510
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
RodriguezSpecial weather statement, Jul 10, 3:17 PM MDT, 41 minutes before
Special Weather Statement
National Weather Service Pueblo CO
317 PM MDT Thu Jul 10 2025
COZ086-102145-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
317 PM MDT Thu Jul 10 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN PUEBLO COUNTY
THROUGH 345 PM MDT...
At 317 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles south of Blende, or 17 miles south of Pueblo Airport, moving
east at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of southeastern Pueblo
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3797 10459 3815 10451 3807 10407 3781 10419
TIME...MOT...LOC 2117Z 290DEG 22KT 3804 10447
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
EPSpecial weather statement, Jul 10, 3:20 PM MDT, 38 minutes before
Special Weather Statement
National Weather Service Pueblo CO
320 PM MDT Thu Jul 10 2025
COZ089-102145-
Crowley County CO-
320 PM MDT Thu Jul 10 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL CROWLEY COUNTY THROUGH
345 PM MDT...
At 320 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles northeast of Boone, or 26 miles east of Pueblo Airport, moving
east at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Ordway and Sugar City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3832 10405 3849 10405 3849 10360 3816 10368
TIME...MOT...LOC 2120Z 290DEG 21KT 3839 10402
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
EPSpecial weather statement, Jul 10, 3:25 PM MDT, 33 minutes before
Special Weather Statement
National Weather Service Pueblo CO
325 PM MDT Thu Jul 10 2025
COZ084-085-102200-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
325 PM MDT Thu Jul 10 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL EL PASO COUNTY
THROUGH 400 PM MDT...
At 325 PM MDT, Doppler radar was tracking a strong thunderstorm near
Black Forest, or 19 miles northeast of Colorado Springs, moving east
at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Eastern Colorado Springs, Peyton, and Black Forest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
east central Colorado.
&&
LAT...LON 3894 10433 3894 10472 3913 10474 3913 10431
TIME...MOT...LOC 2125Z 269DEG 26KT 3905 10459
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
RodriguezSpecial weather statement, Jul 10, 3:39 PM MDT, 19 minutes before
Special Weather Statement
National Weather Service Pueblo CO
339 PM MDT Thu Jul 10 2025
COZ085-086-102215-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
339 PM MDT Thu Jul 10 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN EL PASO AND NORTH
CENTRAL PUEBLO COUNTIES THROUGH 415 PM MDT...
At 339 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Fountain to 8 miles northwest of Pinon.
Movement was east at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Southeastern Colorado Springs, Fountain, Hanover, Pinon,
Security-Widefield, and Fort Carson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern and east central Colorado.
&&
LAT...LON 3876 10423 3838 10445 3847 10486 3878 10472
TIME...MOT...LOC 2139Z 272DEG 23KT 3871 10462 3853 10474
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
RodriguezSpecial weather statement, Jul 10, 3:53 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Pueblo CO
353 PM MDT Thu Jul 10 2025
COZ084-085-102230-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
353 PM MDT Thu Jul 10 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN EL PASO COUNTY
THROUGH 430 PM MDT...
At 352 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Peyton to near Yoder. Movement was east at
50 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Calhan, Ramah, Yoder, Ellicott, Peyton, and Rush.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
east central Colorado.
&&
LAT...LON 3873 10405 3880 10441 3913 10455 3913 10405
TIME...MOT...LOC 2152Z 281DEG 41KT 3904 10443 3886 10430
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
RodriguezThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 10:38 AM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 37 min |
| Jul 10, 11:12 AM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 33 min |
| Jul 10, 12:26 PM MDT | Special Weather Statement | PUB | Saguache | 34 min |
| Jul 10, 12:51 PM MDT | Special Weather Statement | PUB | El Paso | 24 min |
| Jul 10, 1:15 PM MDT | Special Weather Statement | PUB | Custer | 30 min |
| Jul 10, 1:22 PM MDT | Special Weather Statement | PUB | Fremont | 38 min |
| Jul 10, 1:29 PM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| Jul 10, 1:42 PM MDT | Special Weather Statement | PUB | Elbert | 33 min |
| Jul 10, 1:48 PM MDT | Special Weather Statement | PUB | Huerfano | 27 min |
| Jul 10, 1:52 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 23 min |
| Jul 10, 1:54 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 36 min |
| Jul 10, 2:13 PM MDT | Special Weather Statement | PUB | Pueblo | 32 min |
| Jul 10, 2:15 PM MDT | Special Weather Statement | PUB | Pueblo | 30 min |
| Jul 10, 2:44 PM MDT | Special Weather Statement | PUB | Pueblo | 31 min |
| Jul 10, 2:49 PM MDT | Special Weather Statement | PUB | El Paso | 41 min |
| Jul 10, 3:00 PM MDT | Special Weather Statement | PUB | El Paso | 30 min |
| Jul 10, 3:02 PM MDT | Special Weather Statement | PUB | Pueblo | 28 min |
| Jul 10, 3:04 PM MDT | Special Weather Statement | PUB | El Paso | 41 min |
| Jul 10, 3:17 PM MDT | Special Weather Statement | PUB | Pueblo | 28 min |
| Jul 10, 3:20 PM MDT | Special Weather Statement | PUB | Crowley | 25 min |
| Jul 10, 3:25 PM MDT | Special Weather Statement | PUB | El Paso | 35 min |
| Jul 10, 3:33 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 27 min |
| Jul 10, 3:34 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Kiowa, Otero | 26 min |
| Jul 10, 3:39 PM MDT | Special Weather Statement | PUB | El Paso | 36 min |
| Jul 10, 3:53 PM MDT | Special Weather Statement | PUB | El Paso | 37 min |
| Jul 10, 4:01 PM MDT | Special Weather Statement | PUB | Crowley | 29 min |
| Jul 10, 4:23 PM MDT | Special Weather Statement | PUB | Crowley | 37 min |
| Jul 10, 4:24 PM MDT | Special Weather Statement | PUB | Kiowa | 36 min |
| Jul 10, 5:51 PM MDT | Special Weather Statement | PUB | Baca | 24 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.